advertisement
Question
Posted by: ppl | 2008/05/21

nuristerate & pills

Hi there,

I've been on nuristerate injection for 12 months but last month I changed to pills (Norinyl) the packet is finished but i havn't had my periods. Is pregnancy possible?

thanks in advance!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely. Your periods can stay away after being on the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Raven | 2008/06/16

I had my shot and was told to wait two weeks before having unprotected sex since i had missed my return date. Six days after the shot, however, i had unprotected sex, and i got the emergency pill as a precaution. However, i got the one where i take one and the next one twelve hours later. But by the time i took the second one,it was about six hours after the required 72 hours. Could i be pregnant?

Reply to Raven

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement